On the thickness of topological spaces
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 25-33.
@article{AMBP_1995__2_2_25_0,
     author = {Bernard Brunet},
     title = {On the thickness of topological spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {25--33},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     zbl = {0849.54038},
     mrnumber = {1371889},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_25_0/}
}
TY  - JOUR
AU  - Bernard Brunet
TI  - On the thickness of topological spaces
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 25
EP  - 33
VL  - 2
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_25_0/
UR  - https://zbmath.org/?q=an%3A0849.54038
UR  - https://www.ams.org/mathscinet-getitem?mr=1371889
LA  - en
ID  - AMBP_1995__2_2_25_0
ER  - 
%0 Journal Article
%A Bernard Brunet
%T On the thickness of topological spaces
%J Annales mathématiques Blaise Pascal
%D 1995
%P 25-33
%V 2
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_2_25_0
Bernard Brunet. On the thickness of topological spaces. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 25-33. https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_25_0/

(1) B. Brunet : On the dimension of ordered spaces, to appear. | MR | Zbl

(2) R. Engelking : Dimension theory, (North-Holland, Amsterdam, 1978). | MR | Zbl

(3) V.V. Filippov : On the inductive dimension of the product of bicompacta,Soviet. Math. Dokl., 13 (1972), N° 1, 250-254. | MR | Zbl

(4) L. Haddad : Introduction à l'analyse non-standard, (Ecole d'Eté, Beyrouth, 1973).

(5) O.V. Lokucievskii : On the dimension of bicompacta, (en russe), Dokl. Akad. Nauk S.S.S.R. 67 (1949), 217-219. | MR | Zbl

(6) G. Nobeling : Uber eine n-dimensionale Universatmenge im IR2n+1, Math. Ann., 104 (1931), 71-80. | JFM

(7) J.P. Reveilles : Une définition externe de la dimension topologique, Note aux Comptes Rendus à l'Académie des Sciences, 299, Série 1, 14 (1984), 707-710. | Zbl

(8) P. Roy : Nonequality of dimension for metric spaces, Trans. Amer. Math. Soc., 134 (1968), 117-132. | MR | Zbl

(9) E.K. Van Douwen : The small inductive dimension can be raised by the adjunction of a single point, Indagationes Mathematicae, 35 (1973), Fasc. 5, 434-442. | MR | Zbl